Skip to content
CLICK HERE TO FIND PRODUCTS APPROVED BY EPA FOR USE AGAINST COVID VIRUS.
CLICK HERE TO FIND PRODUCTS APPROVED BY EPA FOR USE AGAINST COVID VIRUS.

Advil PM Ibuprofen 200 mg Liqui-Gels 80 ea

$17.84
Rushes real liquid relief where you need it and feel better fast. Relieves headaches, as well as backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, and aches and pains of the common cold.

Directions: The smallest effective dose should be used. Do not take longer than 10 days, unless directed by a doctor (see warnings). Adults And children 12 years And over: take 1 capsule every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 capsule, 2 capsules may be used. 

Ingredients: Coconut oil*, FD&C green no. 3, gelatin, lecithin*, light mineral oil*, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol. *May contain this ingredient.
google.com, pub-2313590207133608, DIRECT, f08c47fec0942fa0